Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headache, nausea, stomach spasms, weak muscles. History of hyperthyroidism, levels now within range. What could be this?

I feel extremely unwell a lot of the time! Tonight like many other times I am suffering with headache, nausea, stomach spasms, clammy pale skin, the shakes, muscle weakness and a racing heart! Often the only way to feel even slightly better is to lie down! I have previously suffered with hyperthyroidism however recent tests show that my levels are within range, otherwise I would have thought this to be the cause. I feel and look unwell a lot of the time but when the symptoms really flare up it happens very quickly and I have to return home to bed ASAP and cannot drive, converse etc! What could it be? Im fed up of feeling like this, embarrassed that I have to keep leaving events, places etc am starting to feel like people see me as a hypochondriac! Your advice would be appreciated.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to thyroid imbalance or a metabolic disorder. You need to consult an endocrinologist for a complete hormonal profile to find out the exact cause of your problem.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor